MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIOMEND; COLLAGEN DENTAL MEMBRANE

COLLAGEN MATRIX, INC. BIOMEND; COLLAGEN DENTAL MEMBRANE
Model Number 0103Z
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following several attempts, collagen matrix, inc.Was not able to obtain product lot specific identifers (i.E.Lot number, expiration date), therefore, a full investigation could not be completed.
 
Event or Problem Description
The doctor reported during routine follow-up visit, one week after the initial implantation of the membrane, the membrane was gone.Typical product resorption as indicated in the instructions for use is approximately 8 weeks.

Brand Name
BIOMEND
Common Device Name
COLLAGEN DENTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key7810299
Report Number2249852-2018-00006
Device Sequence Number14061952
Product Code NPL
UDI-Device Identifier00813954020471
UDI-Public00813954020471
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K062846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0103Z
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;